so yesterday i had a panic attack and thought i was gonna have a visit at the er for a shot, but i was able to take my xanax and sleep it off, slept thru the whole nite, i felt some down time tonite, found mysleft crying, but was able to take anothe xanax and calmed me down. I have all my friends here, that support me and understand me and im very thankfull, for my anxiety, i was able to have a heart to heart with my husband, told him what damage could be done if i didnt get the support i needed and now he will definately read up on it so he knows how to help, that said good nite and see you all in the early morning, leanne
Congrats on doin so well,i'm hooting for you and delighted to hear you had chat with hubby and he is going to support you more,thats great news!!
Keep up the good work and keep posting to let us know how its going for you!!
Well done,you're making great progress!! Keep up the good work!!
I made some suggestions in another post you have replied to, so I won't repeat them. But I just remembered something else I did on my last taper. This was back in 1997. There was no Internet yet, at least I didn't own a PC yet. So I pretty much invented this myself.
Someone told me Vitamin B helps. My stomach can't seem to tolerate many Vitamins. So I found a sublingual B Complex in health food stores. There was something nice about taking the B Complex in this way. I felt it, almost like a drug. Since we all seem to like taking something and getting a reaction to it, I recommend these. You may have to search for them, or ask the store owner to order them. They may make you warm, and you may like that, with Winter coming in. I did the detox in the Summer, so I didn't like it. But I used those pills for over a year, even after I was down to 1 pill a day.
I think you're taking Percs or the pure Oxycodone? The PM doc I was seeing back then had put me on Methadone to get me off 24 Vicodin a day, which he had also put me on. I tapered down to 55 mg of Methadone from 110 mg, and I could not get lower. I reacted badly to Methadone, to begin with. So I was in serious trouble. I came up with an idea, that you may be able to use for yourself. However, it seems that so far you're doing fine. But if you hit a plateau and can't go lower, you may be able to do something similar to this.
I was on 55 mg of Methadone and asked to be switched back to short acting opiates. I went to Percocet and asked the doc for the equivalent of 55 mg of Methadone. He calculated that to be 18 of the 5 mg Percs. So I went 48 hours with nothing, and switched to Percs. In 5 weeks I tapered down to 5 pills a day, from 18. I then had him switch me to Vicodin. Sometimes changing opiates makes it easier. Once again, I started fairly high, because Hydrocodone isn't as powerful as Oxy is. And in 4 weeks I tapered down to 4 pills a day. I then had him switch me to Darvocet, which is no longer available. So I'm not sure what would have happened nowadays. The technique I want to impart to you is the idea of changing opiates to continue the downward taper. If you need to use it, keep it in mind.
Good Luck, I'm sure you will succeed if you want to.
Congrats!!! Glad to hear that you're making progress! Just one thought that might make this all a bit easier on your system would be a supplement called Valerian. Its an herb that also hits on the GABA receptors like does the Xanax, and when things get tough, it's a nice back up. It's no Xanax or true benzo, but it does help take the edge off a bit. One more bit actually, I currently take Klonopin for anxiety. At one point I was at 5mg, and am now at 2mg, a much more appropriate dose for what I now need. I've tried tapering several times to no avail. When I tried tapering super super slowly, I found it much much easier, and produced in the long run much more significant results. Regardless, congrats and glad to hear that you're doing well!
- Xanax Information for Consumers
- Xanax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Xanax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2009 • 9 answers
Posted 31 Jul 2011 • 3 answers
Posted 19 Nov 2011 • 4 answers
Posted 17 Mar 2012 • 3 answers
Posted 27 Sep 2013 • 2 answers